Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Protected sex, tiredness, fatigue. Taking anti-viral flu medication. HIV symptoms?

Hi i think i have symptoms of hiv , after two days of protected sex, i started feeling tiredness without fever , it kept on increasing to extreme fatigue in 5 days, i have been taking anti viral flu medicines, but to no hope, Please help me and advise what should i do, which medicine should i take for the fatigueness that i have
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
HIV AIDS Specialist 's  Response
Thanks for posting your query.

You were having protected sex.
Extreme tiredness and fatigue after 5 days of your last contact can not be a manifestation of HIV. HIV first manifestation of acute infection will occur only after 3-4 weeks not earlier than that.
So it is all because your fear complex and you need not take any medicine. Just ignore the same ,take adequate rest and sleep you will be alright.
If you are worrying too much then go for a DNA PCR test after 3 weeks. Then yo will get cleared about your status.
Get well soon.

Dr S.Murugan

Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor